# SDR ASOA20150821048C

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 31,869 hours, 25,052 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED INFLIGHT NR 1 ENGINE OIL PRESSURE DROPPED BELOW NORMAL OPERATING RANGE.  THE CREW SHUTDOWN THE ENGINE IAW QRH PROCEDURE. MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE OIL FILTER.
